# SDR 07FDEA02622

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902773
- Condition: Corroded
- Location: Bs 643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, STA 643 AT STR 28R ABOUT RBL 12, FLOOR SUPPORT CORRODED UNDER NUT PLATE.  REMOVED CORROSION BY CUTTING OUT DAMAGED AREA, SRM 51-40 -4 PG 1.  FABRICATED REPAIR PARTS SRM 51-40-4 PG 1-5.  DRILLED FASTENER HOLES SRM 51-40-4 AND 51-30-2 PG 1-  12.  TREATED AND PRIMED REPAIR PARTS SRM 51-10-2 PG 1.  INSTALLED REPAIR PARTS SRM 51-40-4, PG 1-5.
